# SDR CA190326008

- Difficulty date: March 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 69,355 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Condition: Damaged
- Location: Engine
- Part time: 43,175 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE THE #2 ENGINE WAS DISCOVERED TO HAVE IMPELLER DAMAGE. AFTER A BOROSCOPE WAS CARRIED OUT FURTHER DAMAGE WAS FOUND ON THE DIFFUSER CHANNELS AND ENGINE CASING. AFTER CONSULTING WITH THE ENGINE MANUFACTURER, IT WAS DETERMINED THAT THE DAMAGE WAS OUT OF LIMITS AND THE ENGINE TO BE CHANGED.
